# SDR 2006FA0001051

- Difficulty date: October 10, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N418FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC018
- System (JASC): 2701 · Control Column Section
- Part: Control Stick
- Part number: D4122131200
- Condition: Damaged
- Location: Control Column
- Part time: 34 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS CONTROL STICK GRIP BECAME LOOSE AND WOULD, IF PULLED ON, COULD BECOME DETACHED FROM THE CONTROL ASSEMBLY.  CHECK BOTH CONTROL GRIPS FOR LOOSE INSTALLATION AND REATTACH WITH APPROVED ADHESIVE.  (K)
